# SDR USAASB03153

- Difficulty date: August 25, 2003
- Submitted: October 9, 2003
- Operation: Air carrier
- Aircraft: N585US
- Make and model: Boeing 737301
- Aircraft serial: 23930
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM TPA, CREW REPORTED UNABLE TO RETRACT FLAPS BEYOND 2 UNITS.  CREW RECYCLED FLAP HANDLE AND FLAPS CIRCUIT BREAKER SEVERAL TIMES WITH NO HELP.  FLIGHT RETURNED TO FIELD AT TPA WITH 2 UNITS FLAPS AND FULL SLATS.  FLIGHT LANDED WITHOUT INCIDENT.  AN EMERGENCY WAS DECLARED.  (M)
